Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Lower back pain, abdominal pain, nausea, diarrhea, frequent urination. Pregnant?

I have been having symptoms of pregnancy. I have lower back pains, abdominal pain , mood swings, nausea , Diahhrea, frequent urination , head achs ( really bad) and im very tired alot. this has been happening for about 6-8 days now. i expirenced some of these symptomes near the middle of july but they went away, the breast pain was present during this time but is not present now. i had a very light period begining for july that lasted 2-3 days. it was very unexpected and I didnt have any pain or discomfort with it like i usually do. I am 4 days late with me next period. I have taken two clear blue pregnancy tests yesterday morning and today, and they both came up negative.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  813
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Cassandra,
Thanks for query.
These symptoms may be there if you have some G.I.Tract infection or having urinary infection.
Go for pregnancy test after 7-8 days of your expected period for confirmation.
Ok and bye.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor